# SDR ASMF201110002

- Difficulty date: October 6, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 35,633 hours, 5,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, SMOKE IN THE PASSENGER CABIN ON THE PREMIER CLASS AND THE FIRST 20 ROWS WAS VISIBLE ALONG THE CEILING; SO FLIGHT CREW ACCOMPLISHED THE QRH 8.5 PROCEDURE. ACFT RETURNED,  MX PERSONNEL PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-50 AND FIM 21-00 TASK 808 PROCEDURE, ALL CORRECT.  MX PERSONNEL PERFORMED OVERWEIGHT LANDING INSPECTION PHASE 1 IAW MM 05-51-35, PHASE 1 OPTION A, NO DAMAGE WAS FOUND.
